# SDR QMLA2018020118012

- Difficulty date: February 1, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N129JW
- Make and model: Pilats PC1245
- Aircraft serial: 129
- Aircraft time: 5,801 hours, 7,051 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Cracked
- Location: Pax Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ENTRY TO THE AIRCRAFT,  THE ATTACH LUG FOR THE LANYARD THAT HOLDS THE CREW ENTRANCE STEPS UP WAS CRACKED AND BROKE CREATING EXCESSIVE DOWNWARD FORCE AND CAUSING SEVERAL OTHER CRACKS ON THE AIRFRAME SIDE OF THE DOOR HINGE.
